MathSciNet Relay Station
MathSciNet bibliographic data
MR1029856 (91a:35170) 35R35 (35B65 35J25 49J10)
Caffarelli, Luis A. A Harnack inequality approach to the regularity of free boundaries. III. Existence theory, compactness, and dependence on $X$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), no. 4, 583–602 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement